# SDR SWIA2025031900203

- Difficulty date: February 3, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FUSELAGE FRAME AT APPROX FS969 AT STGR 27.  (S/N 00840)     (C-CHECK RO 3/18/2025)    REPAIRED FRAME SECTION FS 696.00 BETWEEN STGR 25L - STGR 25R REF CRJ900 SRM  53-00-06-201-001-A03 REV 38 JUL 25/2020 COMPLIED WITH TASK CARD 51-900-1002-SKY AND MAJOR REPAIR M-337. SEE CONTINUE  ACRD FOR MORE DETAILS. PRESSURE LEAK CHECK GOOD.
